# SDR SWIA202055683

- Difficulty date: December 3, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON UPPER LEADING EDGE CHAFED IN MULTIPLE AREAS.   (C-CHECK) RO 1/29/2021   BLENDED THE LEFT-HAND AILERON UPPER LEADING EDGE CHAFE. EVALUATED AS OUT-OF-LIMITS. REPLACED LEFT-HAND AILERON UPPER LEADING EDGE SKIN. REF. BOMBARDIER DWG. 601R13031 REV -K, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13. COMPLIED WITH TASK CARD 51-900-1003-SKY.
